# SDR REXA97139

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 674
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO RIGHT ENGINE EGT FLUX.  DEFERRED PER MEL 76-02.  (M)
